MAUDE Adverse Event Report: CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE

CONCERT MEDICAL, LLC GALEO PRO ES-F CORONARY GUIDEWIRE
Model Number 512040-006
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 10/10/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Analysis of the device could not be performed as it was not returned.Fluoroscopic videos from a cd-rom showed the device in the artery and the artery showed good flow.After the device was withdrawn, the artery showed poor fllow.This was consistent with the "total occlusion" described in the complaint notification form.In the images the device was not shown in motion, so no evaluation can be made about the user's handling.Images of the guidewire showed nothing remarkable.It appeared to be without kinks or bends, so there was no obvious device-related cause for the total occlusion.The complaint notification form stated that the physician treated the total occlusion with an aspiration catheter and two more stents.The patient was eventually discharged home.
 
Event or Problem Description
The galeo pro guidewire was used to cross two stenoses in the lad.During withdrawal of the guidewire a total occlusion of the lad occurred.The physician used an aspiration catheter and two more stents for this occlusion.The physician thinks the 4 guidewire was the trigger for the thrombus.

Brand Name
GALEO PRO ES-F CORONARY GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
CONCERT MEDICAL, LLC
77 accord park drive
norwell MA 02061
MDR Report Key6037610
Report Number1223414-2016-00001
Device Sequence Number16230210
Product Code DQX
UDI-Device Identifier00814384020253
UDI-Public00814384020253
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2017
Device Model Number512040-006
Device Catalogue Number389787
Device Lot Number00570792
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2013
Initial Report FDA Received Date10/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6 FR INTRODUCER SHEATH; ASPIRATION CATHETER; BALLOON CATHETER; CORONARY STENTS; GUIDING CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR